Citation: | SHEN Weijie, TANG Tianyu, XU Weiwei. The Formula of Generalized Singular Values of a Class of Real Matrix Pairs[J]. Journal of South China Normal University (Natural Science Edition), 2021, 53(6): 111-114. DOI: 10.6054/j.jscnun.2021100 |
[1] |
戴应超. 任意实矩阵的实特征值与奇异值的估计[J]. 华南师范大学学报(自然科学版), 2005(4): 11-14. doi: 10.3969/j.issn.1000-5463.2005.04.003
DAI Y C. The estimations for real eigenvalues and singular values[J]. Journal of South China Normal University(Natural Science Edition), 2005(4): 11-14. doi: 10.3969/j.issn.1000-5463.2005.04.003
|
[2] |
VAN L C F. Generalizing the singular value decomposition[J]. SIAM Journal on Numerical Analysis, 1976, 13: 76-83. doi: 10.1137/0713009
|
[3] |
BANDHIT S, MASAHIRO F. An efficient framework for estimating the direction of multiple sound sources using higher-order generalized singular value decomposition[J]. Sensors, 2019, 19: 1-29. doi: 10.1109/JSEN.2019.2925985
|
[4] |
XU W W, PANG H K, LI W, et al. On the explicit expression of chordal metric between generalized singular values of Grassmann matrix pairs with applications[J]. SIAM Journal on Matrix Analysis and Applications, 2018, 39: 1547-1563. doi: 10.1137/17M1140510
|
[5] |
ZHANG L P, WEI Y M, CHU E K. Neural network for computing GSVD and RSVD[J]. Neurocomputing, 2021, 444: 59-66. doi: 10.1016/j.neucom.2020.10.057
|
[6] |
WEI W, ZHANG H, YANG X, et al. Randomized genera- lized singular value decomposition[J]. Communications on Applied Mathematics and Computation, 2021, 3: 137-156. doi: 10.1007/s42967-020-00061-x
|
[7] |
刘圆圆. 一类改进的广义随机奇异值分解方法[J]. 科学技术创新, 2020(35): 32-33. doi: 10.3969/j.issn.1673-1328.2020.35.012
|
[8] |
HUANG J Z, JIA Z X. On choices of formulations of computing the generalized singular value decomposition of a large matrix pair[J]. Numerical Algorithms, 2020, 87(2): 689-718. doi: 10.1007/s11075-020-00984-9
|
[9] |
XU W W, GE Z H, ZHU L. Analytic solutions of a class of extended constrained matrix maximization problems[J]. Applied Mathematics and Computation, 2020, 372: 1-8. doi: 10.1016/j.amc.2020.125120
|
[10] |
XU W W, LU Y, ZHU L. An extension of analytic solutions of a class of constrained matrix minimization pro-blems[J]. Journal of Computational and Applied Mathematics, 2020, 372: 1-12. http://www.sciencedirect.com/science/article/pii/S0377042719306764
|
[11] |
GOLUB G H, VAN L C F. Matrix computations[M]. Baltimore: Johns Hopkins University Press, 2013.
|
[12] |
XU W W, LI W, ZHU L, et al. The analytic solutions of a class of constrained matrix minimization and maximization problems with applications[J]. SIAM Journal on Optimization, 2019, 29: 1657-1686. doi: 10.1137/17M1140777
|
[13] |
张贤达. 矩阵分析与应用[M]. 北京: 清华大学出版社, 2013.
|
[14] |
MIRSKY L. A trace inequality of John von Neumann[J]. Monatshefte für Mathematik, 1975, 79: 303-306. doi: 10.1007/BF01647331
|